New Modified Newton Type Iterative Methods

Authors

  • Jivandhar Jnawali Department of Mathematics, Ratna Rajyalaxmi Campus, Tribhuvan University, Kathmandu, Nepal

DOI:

https://doi.org/10.3126/njmathsci.v2i1.36559

Keywords:

Newton’s method, Nonlinear equations, Convergence order, Iterative methods

Abstract

In this work, we present two Newton type iterative methods for finding the solution of nonlinear equations of single variable. One is obtained as variant of McDougall and Wotherspoon method, and another is obtained by amalgamation of Potra and Pta’k method and our newly introduced method. The order of convergence of these methods are 1 + √2 and 3.5615. Some numerical examples are given to compare the performance of these methods with some similar existing methods.

Downloads

Download data is not yet available.
Abstract
0
pdf
0

Downloads

Published

2021-04-30

How to Cite

Jnawali, J. (2021). New Modified Newton Type Iterative Methods. Nepal Journal of Mathematical Sciences, 2(1), 17–24. https://doi.org/10.3126/njmathsci.v2i1.36559

Issue

Section

Articles